# SDR SIMA2023012019004

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 44,177 hours, 39,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXT RT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R THE NR 4 EMERGENCY LIGHT ESPU IAW W/C 33-700-19, AFT EXTERIOR RT OVERWING EMERGENCY LIGHT OPS CHECK BAD IAW 33-700-17 REF. ITEM #2
